advertisement
Question
Posted by: uNSAFE.SEX.During.peRIOD | 2009/01/07

UNSAFE SEX-MORNING.AFTER.PILL.NAUSEA.

hI, my BF and I had unsafe sex during third day of my period ,I took the morning after pill the next day.My period stopped but i bled again after the pill. Now 4weeks later, I keep getting heartburns and nausea in mornings and after meals. I am soo scared. does this mean anything

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not had a period since then, do a pregnancy test.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement